Alert archive / Florida / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 23, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 16, 2020, 7:25 PM EDT for Broward County, Florida. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2020, 7:25 PM EDT (23:25 UTC)
- Expired
- May 16, 2020, 8:16 PM EDT
- In force
- 51 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Broward County, FL
The radar
The Miami radar (KAMX), 68 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 7:25 PM EDT | HAIL 0.25 | 2 E Sunrise, FL | |
| May 16, 7:49 PM EDT | TSTM WND GST 45 | 2 Ne Dania Beach, FL | MESONET STATION XPEG PORT EVERGLADES REPORTED A 45 MPH WIND GUST AT 7:49 PM EDT. |
| May 16, 7:49 PM EDT | MARINE TSTM WIND 45 | 2 Ne Dania Beach, FL | MESONET STATION XPEG PORT EVERGLADES REPORTED A 39 KT WIND GUST AT 7:49 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 11.4 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 132 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 546 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
478 WUUS52 KMFL 162325 SVRMFL FLC011-170030- /O.NEW.KMFL.SV.W.0023.200516T2325Z-200517T0030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Miami FL 725 PM EDT Sat May 16 2020 The National Weather Service in Miami has issued a * Severe Thunderstorm Warning for... Broward County in southeastern Florida... * Until 830 PM EDT. * At 725 PM EDT, severe thunderstorms were located along a line extending from near Intersection I-75 And U.S. 27 to Village Park to near Fort Lauderdale, moving east at 25 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Fort Lauderdale, Pembroke Pines, Hollywood, Coral Springs and Pompano Beach. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain alert for a possible tornado! Tornadoes can develop quickly from severe thunderstorms. If you spot a tornado go at once into a small central room in a sturdy structure. For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with these storms, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 2629 8000 2602 7999 2605 8049 2632 8054 TIME...MOT...LOC 2325Z 273DEG 20KT 2621 8040 2618 8023 2615 8005 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ RAG
3 follow-up statements
895 WWUS52 KMFL 162349 SVSMFL Severe Weather Statement National Weather Service Miami FL 749 PM EDT Sat May 16 2020 FLC011-170030- /O.CON.KMFL.SV.W.0023.000000T0000Z-200517T0030Z/ Broward FL- 749 PM EDT Sat May 16 2020 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR BROWARD COUNTY... At 748 PM EDT, a severe thunderstorm was located over Twin Lakes, or near Lauderdale-By-The-Sea, moving east at 10 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Fort Lauderdale, Hollywood, Coral Springs, Pompano Beach and Davie. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain alert for a possible tornado! Tornadoes can develop quickly from severe thunderstorms. If you spot a tornado go at once into a small central room in a sturdy structure. To report severe weather contact your nearest law enforcement agency. They will send your report to the National Weather Service office in Miami. You can also share your report with NWS Miami on Facebook and Twitter. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 2602 8004 2604 8033 2631 8032 2629 8003 TIME...MOT...LOC 2348Z 270DEG 11KT 2618 8015 TORNADO...POSSIBLE HAIL...0.75IN WIND...60MPH $$ RAG
281 WWUS52 KMFL 170003 SVSMFL Severe Weather Statement National Weather Service Miami FL 803 PM EDT Sat May 16 2020 FLC011-170030- /O.CON.KMFL.SV.W.0023.000000T0000Z-200517T0030Z/ Broward FL- 803 PM EDT Sat May 16 2020 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR EASTERN BROWARD COUNTY... At 803 PM EDT, a severe thunderstorm was located over Fort Lauderdale, moving east at 15 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Fort Lauderdale, Hollywood, Pompano Beach, Davie and Plantation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain alert for a possible tornado! Tornadoes can develop quickly from severe thunderstorms. If you spot a tornado go at once into a small central room in a sturdy structure. To report severe weather contact your nearest law enforcement agency. They will send your report to the National Weather Service office in Miami. You can also share your report with NWS Miami on Facebook and Twitter. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 2629 8003 2602 8004 2603 8022 2630 8020 TIME...MOT...LOC 0003Z 283DEG 12KT 2613 8011 TORNADO...POSSIBLE HAIL...0.75IN WIND...60MPH $$ RAG
182
WWUS52 KMFL 170016
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
816 PM EDT Sat May 16 2020
FLC011-170025-
/O.CAN.KMFL.SV.W.0023.000000T0000Z-200517T0030Z/
Broward FL-
816 PM EDT Sat May 16 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BROWARD COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However gusty winds and heavy rain are still
possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
LAT...LON 2629 8003 2602 8004 2603 8022 2630 8020
TIME...MOT...LOC 0014Z 273DEG 20KT 2613 8003
$$
RAGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 3:52 PM EDT, 3 hours 33 minutes earlier.
Area forecast discussion, May 16, 3:52 PM EDT, 3 hours 33 minutes before
Area Forecast Discussion National Weather Service Miami FL 352 PM EDT Sat May 16 2020 .Short Term... Through Sunday night... A few showers and possibly a few thunderstorms will continue to sag southward into the area as the tropical disturbance pushes further off to the northeast over the Atlantic. Heavy rainfall isn't expected, but saturated areas from yesterday and overnight could be a little sensitive to additional rainfall today. Westerly flow across the area today will warm the East Coast more than expected, with high temperatures now forecast in the mid to upper 80s. A similar but slightly warmer pattern is expected tomorrow, with high temperatures ranging from the upper 80s to low 90s. A slight chance of showers and thunderstorms is forecast for tomorrow afternoon, primarily over the interior and East Coast with the seabreeze. .Long Term... Monday through Friday night... Basically, for the mid to long range portion of the forecast, the pattern is messy. A 500mb low, acts as a cutoff low over the eastern US through the week. For Monday, the low is southwest of the Great Lakes region, with a weaker 500mb trough in the flow under the main low. This trough reached into the northern Gulf. Also, the low pressure system, which has been bringing the unsettled weather to South Florida this weekend, should be moving north northeast along the eastern coastline. This should allow for a somewhat quieter weather day for Monday, although there is still a potential of showers and thunderstorms, mainly in the eastern interior due to some 500 mb PVA over the area and diurnal heating. The main low, which again is semi cutoff, digs south through the middle of the week, setting up somewhere around the Central Appalachian mountain area to over Tennessee, depending on the model. This low keeps a continuous stream of moisture wrapping around it, with South Florida having high chances of showers through most of the week. There is also a chance of thunderstorms through the week. However, if the area see continues periods of rain, with enough cloud cover, it may hinder thunderstorm coverage. So, there is some uncertainty with this through the end of the week. However, if there are breaks in the clouds, heating could occur quickly and cause enough instability to allow for convection to be enhanced. There will also be the concern of flooding for the east coast metro area for the entire week. Given the area is already fairly saturated, would expect Flash Flood Guidance to be much lower than normal, if the rain occurs as models are predicting. If we get enough time in between showers, the sandy type soil should allow the area to drain enough to help mitigate flooding concerns. So, the most likely scenario is that South Florida will see showers and a few thunderstorms each day through the end of the week. A reasonable worst case is that the rain is more continuous and the area sees some flooding potential increase as the week progresses. && .Marine... Winds and seas will continue to subside as the area of low pressure continues to slowly move northeastward and off towards the Atlantic. While some showers and a few thunderstorms will still be possible for the next few days, generally benign marine conditions are expected into the work week. A cold front will approach the region around midweek next week. && .Aviation... Generally VFR conditions are expected through the period. A few showers and thunderstorms will be possible this afternoon, mainly across the Lake Region and East Coast from Broward northward. Some fog and/or low stratus will be possible across the interior overnight, but confidence it would impact the taf sites is low. Some additional showers and storms will be possible across the interior tomorrow afternoon with the Atlantic seabreeze, which should remain pinned fairly close to the coast due to west flow. && .Beach Forecast... A moderate risk of rip currents is forecast for the Atlantic beaches today. && .Preliminary Point Temps/PoPs... West Palm Beach 71 89 71 89 / 10 20 10 30 Fort Lauderdale 73 87 74 87 / 10 20 10 20 Miami 73 89 74 88 / 10 20 10 20 Naples 72 86 72 87 / 0 0 0 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Marine...32/MM Aviation...32/MM Beach Forecast...32/MM Short Term...32/MM Long Term...13
Hazardous weather outlook, May 16, 4:07 PM EDT, 3 hours 18 minutes before
Hazardous Weather Outlook for South Florida...UPDATED National Weather Service Miami FL 407 PM EDT Sat May 16 2020 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 170815- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 407 PM EDT Sat May 16 2020 ...Showers And Storms With Locally Heavy Rain Possible... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Heavy Rainfall: Locally heavy rainfall will be possible this afternoon and evneing. Flooding of streets and low lying areas will be possible, mainly focused in metro and coastal Broward and Palm Beach Counties. Thunderstorms: A few thunderstorms are possible over the interior and east coast metro areas of South Florida. The primary hazards will be lightning strikes and locally heavy rainfall. Waterspouts: Waterspouts are possible across the Atlantic waters off South Florida, Biscayne Bay, and Lake Okeechobee. Rip Currents: There is a moderate risk of rip currents along the Atlantic beaches. Visibility: Patchy fog is possible over most of South Florida overnight into early Sunday along with patchy smoke over the southern Everglades and interior areas of Collier County due to wildfires reducing visibilities below a mile at times. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY There will be a chance of thunderstorms across South Florida for the middle to end of next week. Gusty winds, locally heavy rainfall, lightning, and waterspouts will be possible with the strongest storms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please report any flooding or other damage to the National Weather Service in Miami if you can do so safely and while following all local and state guidelines on social distancing. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. RAG
In the hours before
Special weather statement, May 16, 4:14 PM EDT, 3 hours 11 minutes before
Special Weather Statement National Weather Service Miami FL 414 PM EDT Sat May 16 2020 FLZ067-068-162100- Inland Palm Beach County FL-Metro Palm Beach County FL- 414 PM EDT Sat May 16 2020 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PALM BEACH COUNTY UNTIL 500 PM EDT... * At 413 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm 11 miles southeast of Belle Glade, moving east at 10 mph. * Small hail, funnel clouds, and winds in excess of 45 mph possible with this storm. * Locations impacted include... West Palm Beach, Boca Raton, Wellington, Belle Glade, Greenacres, Royal Palm Beach, Loxahatchee NWR, Golden Lakes, Loxahatchee Groves, Lion Country Safari Park, Belle Glade Camp, The Acreage, Kings Point, Aberdeen, Aberdeen Golf Course, Morikami Park, Florida Gardens, Villages Of Oriole and Boca Raton Equestrian. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Persons participating in outdoor activities should seek sturdy shelter until this storm passes. Open shelters found in parks, beaches, or golf courses offer no protection from the dangers of lightning. && LAT...LON 2646 8068 2667 8068 2678 8016 2640 8015 TIME...MOT...LOC 2013Z 265DEG 9KT 2660 8052 RAG
Special weather statement, May 16, 5:51 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Miami FL
551 PM EDT Sat May 16 2020
FLZ066-067-070-071-162230-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Palm Beach County FL-
551 PM EDT Sat May 16 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLLIER...SOUTHERN
HENDRY...NORTHWESTERN BROWARD AND SOUTHWESTERN PALM BEACH COUNTIES
UNTIL 630 PM EDT...
* At 550 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 6 miles
northeast of Immokalee to 6 miles northwest of Big Cypress Seminole
Reservation to near Rotenberger Wildlife Refuge. Movement was
southeast at 5 mph.
* Winds in excess of 45 mph possible with these storms.
* Locations impacted include...
Ave Maria, Immokalee, Felda, Rotenberger Wildlife Refuge,
Miccosukee Service Plaza, Holey Land Wildlife Refuge, Hendry
Correctional, Big Cypress Seminole Reservation, Miccosukee Indian
Reservation, Big Corkscrew Island, Sunniland, Bunker Hill, West
Broward Rec. Area On Alligator Alley and Lake Trafford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Persons participating in outdoor activities should seek sturdy
shelter until these storms pass. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.
&&
LAT...LON 2631 8156 2607 8074 2638 8055 2659 8074
2652 8109 2658 8154
TIME...MOT...LOC 2150Z 323DEG 5KT 2646 8135 2634 8107 2644 8089
RAGSpecial weather statement, May 16, 6:31 PM EDT, 54 minutes before
Special Weather Statement National Weather Service Miami FL 631 PM EDT Sat May 16 2020 FLZ066>068-070>073-168-162315- Inland Broward County FL-Hendry FL-Coastal Palm Beach County FL- Inland Collier County FL-Metro Broward County FL- Inland Palm Beach County FL-Inland Miami-Dade County FL- Metro Palm Beach County FL- 631 PM EDT Sat May 16 2020 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COLLIER...NORTH CENTRAL MIAMI-DADE...SOUTHEASTERN HENDRY...BROWARD AND SOUTHERN PALM BEACH COUNTIES UNTIL 715 PM EDT... * At 630 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from near Holey Land Wildlife Refuge to near Miccosukee Indian Reservation. Movement was southeast at 15 mph. * Winds in excess of 45 mph possible with these storms. * Locations impacted include... Pembroke Pines, Miramar, Coral Springs, Davie, Plantation, Sunrise, Boca Raton, Deerfield Beach, Tamarac, Margate, Lauderhill, Weston, Coconut Creek, North Lauderdale, Cooper City, Parkland, Mission Bay, Boca Pointe, Boca Del Mar and Hamptons At Boca Raton. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Persons participating in outdoor activities should seek sturdy shelter until these storms pass. Open shelters found in parks, beaches, or golf courses offer no protection from the dangers of lightning. && LAT...LON 2637 8009 2575 8054 2627 8123 2659 8081 TIME...MOT...LOC 2230Z 314DEG 13KT 2642 8077 2621 8091 RAG
Special weather statement, May 16, 7:05 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Miami FL
705 PM EDT Sat May 16 2020
FLZ067-068-071-072-074-168-172-173-170000-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-Coastal Miami Dade County FL-
705 PM EDT Sat May 16 2020
...SIGNIFICANT WEATHER ADVISORY FOR BROWARD AND SOUTHERN PALM BEACH
COUNTIES UNTIL 800 PM EDT...
* At 704 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 6 miles
north of Mile Marker 30 On Alligator Alley to Fort Lauderdale.
Movement was east at 25 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral Springs,
Pompano Beach, Davie, Plantation, Sunrise, Boca Raton, Deerfield
Beach, Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea,
Highland Beach, Hallandale, Miami Gardens, Lauderhill and Weston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
Persons participating in outdoor activities should seek sturdy
shelter until these storms pass. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.
&&
LAT...LON 2639 8003 2596 8003 2597 8029 2596 8030
2596 8068 2598 8068 2598 8086 2644 8086
TIME...MOT...LOC 2304Z 279DEG 20KT 2624 8054 2616 8011
RAGThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 8:09 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 4 hr |
| May 15, 8:21 PM EDT | Flash Flood Warning | MFL | Broward | 53 min |
| May 15, 8:34 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 3 hr |
| May 15, 9:29 PM EDT | Special Marine Warning | MFL | 111 min | |
| May 15, 10:24 PM EDT | Special Marine Warning | MFL | 111 min | |
| May 15, 11:59 PM EDT | Special Marine Warning | MFL | 2 hr | |
| May 16, 1:09 AM EDT | Areal Flood Advisory | MFL | Broward | 3 hr |
| May 16, 1:52 AM EDT | Flash Flood Warning | MFL | Broward | 3 hr |
| May 16, 3:18 AM EDT | Small Craft Advisory | MFL | 7 hr | |
| May 16, 4:14 PM EDT | Special Weather Statement | MFL | Palm Beach | 46 min |
| May 16, 5:51 PM EDT | Special Weather Statement | MFL | Hendry | 39 min |
| May 16, 6:31 PM EDT | Special Weather Statement | MFL | Broward | 44 min |
| May 16, 6:58 PM EDT | Special Marine Warning | MFL | 2 hr | |
| May 16, 7:05 PM EDT | Special Weather Statement | MFL | Broward | 55 min |
| May 16, 7:17 PM EDT | Areal Flood Advisory | MFL | Broward | 3 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.